# SDR SWAA2014111234114

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 13,562 hours, 8,085 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 582507
- Condition: Dirty
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED CB POPPED.  CLEANED FUEL CROSS FEED VLV CONNECTOR IAW MM.
